MathSciNet Relay Station
MathSciNet bibliographic data
MR199945 (33 #8085) 65.20
Hitotumatu, Sin Some considerations on the best-fit polynomial approximations. II. Comment. Math. Univ. St. Paul. 14 1966 71–83.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement